Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for allergy rhinitis

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2549 Questions
Question
I have allergy rhinitis for XXXXXXX 20 years. I do have chronic sinusitis and when I bend down my head becomes heavy ,feeling like something is rushing in my head. When I sleep upright I feel pressure in my head for a while and I also have a feeling like stretching of my stomach .Do problems of stomach too arise with heavy head
Posted Tue, 26 Aug 2014 in Headache and Migraines
 
 
Answered by Dr. Sumit Bhatti 14 minutes later
Brief Answer:
As below:

Detailed Answer:
Hi,

Thank you for your query.

1. A plain CT PNS (Para Nasal Sinuses) is the gold standard imaging for sinusitis that will settle the diagnosis of Chronic Rhino-Sinusitis (CRS).

2. Allergic rhinitis can be controlled with newer generation anti-allergic medication, nasal steroid sprays and regular steam inhalation.

3. The pressure in the head and face is consistent with CRS.

4. CRS tends to lead to a PND (Post Nasal Drip), which in turn aggravates acidity. This may be one of the reasons for the stretching feeling in the stomach. Get a USG (Ultrasound) of the Abdomen done.

If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor